MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · JAMA · 1980

Spontaneous skin tearing during systemic corticosteroid treatment.

Gottlieb N L, Penneys N S

Клинический случайСтатьяПоддержка службы здравоохранения СШАПеревод в очереди

Аннотация

A 52-year-old woman with rheumatoid arthritis experienced painless spontaneous hemorrhage, tearing, and necrosis of the skin on the lower laternal aspect of both legs. Thereapy with systemic prednisone had been used to suppress active synovitis for almost four years and was associated with moon facies, hirsutism, truncal obesity, thinning of the skin, extensive purpura on the extremities, and other manifestations of hypercortisolism. There was no evidence of rheumatoid vasculitis, trauma, or blood dyscrasia. The leg lesions may represent an exaggerated type of steroid-induced purpura resulting in localized areas of gangrenous skin.

Для цитирования: Gottlieb N L, Penneys N S. Spontaneous skin tearing during systemic corticosteroid treatment.. JAMA. 1980.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.